# SDR UIEA2020030900396

- Difficulty date: March 6, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 102,614 hours, 19,907 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Control Panel
- Part number: 233T32411303
- Part serial: D00822
- Condition: Faulty
- Location: Anit-Ice System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE ANTI-ICE VALVE LIGHT ILLUMINATED AFTER DEACTIVATING SYSTEM.( TRANSFERRED TO MDDR 125466 IAW DDG 30-21-02-01A, CAT "C", DUE 17MAR20.  LP 822266: REMOVED AND REPLACED RIGHT ENGINE ANTI-ICE CONTROL PANEL IAW AMM 30-11-01. OPS CHECK NORMAL. THIS CLEARS DMI 125466. PLACARD REMOVED.  )
